# SDR DALA2023020100810

- Difficulty date: January 31, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 82,657 hours, 27,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:40D. CORRECTIVE ACTION: SECURED LIGHT ASSY. LIGHT OPS CHECKS NORMAL. (2608219)
